# SDR DALA2017060104437

- Difficulty date: May 31, 2017
- Submitted: June 4, 2017
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 46,629 hours, 6,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH CABIN LIGHT AT POSITION 12B AND 23H INOPERATIVE.  DEFERRED PER MEL 33-51-01B-AMS REPLACED EMERGENCY LIGHTS AT 12B AND 23H.
